# SDR C2XA08IA0132

- Difficulty date: May 27, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 16,180 hours, 8,488 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1144
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT HALF OF THE CABIN LIGHTS WERE INOP, AND A BURNING SMELL WAS PRESENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
